# SDR UALA2011051302388

- Difficulty date: May 13, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 31,006 hours, 13,671 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Flap
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AFT EMERG EXIT ECAM CAME ON AT 15000-DELTA PRESS 5.7 PSI.  THIS IS RT AFT EMERG EXIT OVER WING DOOR.  CLEANED & ADJUSTED RT AFT EMERG EXIT COVER FLAP.
